# SDR CALA2023072602334

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 91,531 hours, 35,786 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Manifold
- Part number: 1556A990004
- Part serial: NA
- Condition: Leaking
- Location: Hyd Y Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR LO LVL ON ECAM FOUND PTU MANIFOLD LEAKING, BELIEVE 3094GM SOURCE OF LEAK FOUND LEAKING PACKING OF THE CHECK VALVE ON THE YELLOW SYSTEM 40-0595-3-1665,QTY :1  31-2913-3-0022,QTY :1 PTU MANIFOLD. REPLACED CHECK VALVE AND PACKING. REF MM 29-13-15. SERVICED HYDRAULIC YELLOW SYSTEM REF AMM 12-12-29. PERFORMED LEAK CHECK NO LEAKS FOUND, OBS CHECK GOOD. PARTS USED: 40-0595-3-1665,QTY :1 31-2913-3-0022,QTY :1.
